Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
An approximation approach to ergodic semi-Markov control processes
Autore:
Jaskiewicz, A;
Indirizzi:
Wroclaw Univ Technol, Inst Math, PL-50370 Wroclaw, Poland Wroclaw Univ Technol Wroclaw Poland PL-50370 h, PL-50370 Wroclaw, Poland
Titolo Testata:
MATHEMATICAL METHODS OF OPERATIONS RESEARCH
fascicolo: 1, volume: 54, anno: 2001,
pagine: 1 - 19
SICI:
1432-2994(200110)54:1<1:AAATES>2.0.ZU;2-V
Fonte:
ISI
Lingua:
ENG
Soggetto:
DECISION-PROCESSES; REWARDS;
Keywords:
Semi-Markov control models; Borel state space; average cost optimality equation;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
20
Recensione:
Indirizzi per estratti:
Indirizzo: Jaskiewicz, A Wroclaw Univ Technol, Inst Math, Wybrzeze Wyspianskiego 27, PL-50370 Wroclaw, Poland Wroclaw Univ Technol Wybrzeze Wyspianskiego 27 Wroclaw Poland PL-50370
Citazione:
A. Jaskiewicz, "An approximation approach to ergodic semi-Markov control processes", MATH M O R, 54(1), 2001, pp. 1-19

Abstract

We consider semi-Markov control models (SMCMs) with a Borel state space satisfying certain stochastic stability assumptions on the transition structure which imply the so-called V-uniform geometric ergodicity of the state process. We deal with a class of epsilon -perturbations of transition probability functions of the original model. First, we determine the rate of convergence of the optimal expected costs in in perturbed models to the optimal expected cost in the original SMCM. Next, we present a new algorithm for finding the solution to the average cost optimality equation (ACOE). The algorithm makes use of a sequence of solutions to the ACOE for the perturbed models, which can be found by a simple iterative procedure.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 10/07/20 alle ore 12:26:51